# SDR SIMA20131021006

- Difficulty date: October 21, 2013
- Submitted: October 24, 2013
- Operation: Air carrier
- Aircraft: N614AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145086
- Aircraft time: 34,330 hours, 31,973 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 14520571001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERNAL SKIN CORRODED BETWEEN FRAMES 13 AND 14 AND STRINGERS 19L AND 18R.   REPAIRED SKIN IAW EO EM-53MR-2224.
